# SDR ASOA201612121254

- Difficulty date: December 12, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 28,800 hours, 20,608 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY EXIT LIGHT INOPERATIVE.  FOUND LOOSE CONNECTION, SECURED WIRE CONNECTION IAW AMM 33-51-05. OPS CHECK GOOD, NO DEFECTS NOTED.
